# SDR DLM11001920

- Difficulty date: October 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 20,972 hours, 2,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSIST BOTTLE DEPLETED.  RESET ACTUATOR CAM AND SERVICED PER M/M.
